# SDR FDEA202412091791

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 51,002 hours, 27,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buffer
- Part number: A5211136100060Z
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR GUST LOCK (DOOR STAY) INOP.  ADJUSTED DOOR BUFFER ON R1 DOOR IAW AMM 52-10-11-05-01 OPS CHECK GOOD.
